# SDR HNAA2024121101225

- Difficulty date: November 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54-2088 LH TR IN ACCESS PANEL 416QL, FRAME CRACKED AT NUPLATE LOCATION.   REPAIRED IAW ESR 1-78-23-0036 AND SRM 54-30-04
